UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Exponential stability of stochastic cellular neural networks with mixed delays Journal article
Communications in Statistics - Theory and Methods, 2018,Volume: 47,Issue: 19,Page: 4881-4894
Authors:  Xiaofei Li;  Deng Ding;  Di Sang
Favorite | View/Download:15/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/05/22
Almost Sure Exponential Stability  Delays  Inequality Techniques  Pth Moment Exponential Stability  Stochastic Cellular Neural Networks  
A 0.4V 430nA Quiescent Current NMOS Digital LDO with NAND-Based Analog-Assisted Loop in 28nm CMOS Conference paper
2018 IEEE International Solid - State Circuits Conference - (ISSCC), San Francisco, CA, United states, FEB 11-15, 2018
Authors:  Xiaofei Ma;  Yan Lu;  Rui P. Martins;  Qiang Li
Favorite | View/Download:17/0 | TC[WOS]:13 TC[Scopus]:28 | Submit date:2018/11/06
Mean square exponential stability of stochastic Hopfield neural networks with mixed delays Journal article
Statistics and Probability Letters, 2017,Volume: 126,Page: 88-96
Authors:  Xiaofei Li;  Deng Ding
Favorite | View/Download:31/0 | TC[WOS]:7 TC[Scopus]:10 | Submit date:2018/10/30
Mean Square Exponential Stability  Stochastic Hopfield Neural Network  Itô’s Formula  Delay  
Certain Subclasses of Multivalent Functions Defined by Higher-Order Derivative Journal article
Journal of Function Spaces, 2017,Volume: 2017,Page: 1-6
Authors:  Xiaofei Li;  Deng Ding;  Liping Xu;  Chuan Qin;  Songbo Hu
Favorite | View/Download:24/0 | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/05/22
Inclusion relationships for certain subclasses of analytic functions involving linear operator Journal article
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2017,Volume: 10,Issue: 5,Page: 2689-2699
Authors:  Chen, Yan;  Li, Xiaofei;  Qin, Chuan
Favorite | View/Download:25/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Analytic functions  univalent functions  subordination  Hadamard product  linear operator  
Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays Journal article
Advances in Difference Equations, 2016,Volume: 2016,Page: 1-12
Authors:  Xiaofei Li;  Deng Ding;  Jianzhong Feng;  Songbo Hu
Favorite | View/Download:14/0 | TC[WOS]:2 TC[Scopus]:6 | Submit date:2019/05/22
Anti-periodic Solution  Bidirectional Associative Memory Neural Networks  Delay  Exponential Stability